On automorphism groups of boolean algebras
Matematički vesnik, Tome 26 (1974) no. 1, p. 315
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
03G05
@article{MV_1974_26_1_a43,
author = {L. Varecza},
title = {On automorphism groups of boolean algebras},
journal = {Matemati\v{c}ki vesnik},
pages = {315 },
year = {1974},
volume = {26},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1974_26_1_a43/}
}
L. Varecza. On automorphism groups of boolean algebras. Matematički vesnik, Tome 26 (1974) no. 1, p. 315 . http://geodesic.mathdoc.fr/item/MV_1974_26_1_a43/